| Catalog Number |
45-650 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "capsular contracture baker grade iv".Healthcare professional later reported "right side ruptured".This record is for the right side.Device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Patient reported "capsular contracture baker grade iv".Healthcare professional later confirmed the event and reported "right side ruptured".Patient reported later "way too bit which made the breast pocket way too big, resulting in patient having to take time to heal prior to replacing".Healthcare professional reported later "capsular contracture, baker grade iv and rupture".This record is for the right side.Device has been explanted.